An elementary proof of Girsanov's formula

Ramasubramanian, S. (1979) An elementary proof of Girsanov's formula Sankhya - Series A, 41 (3/4). pp. 263-270. ISSN 0581-572X

Full text not available from this repository.

Official URL:


Using the classical Cameron-Martin formula and a discrete approximation procedure, we compute Radon Nikodym derivatives for certain random translations in the Wiener space; we also obtain Girsanov's formula as a corollary.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:52192
Deposited On:03 Aug 2011 06:43
Last Modified:03 Aug 2011 06:43

Repository Staff Only: item control page